RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 3, Pages 467–510 (Mi izv1363)  

This article is cited in 9 scientific papers (total in 9 papers)

Cohomology of a quasihomogeneous complete intersection

A. G. Aleksandrov


Abstract: In this paper are computed the Poincaré series of the highest local cohomology of the modules of regular forms on a nondegenerate quasihomogeneous singularity and the dimensions of the cohomology spaces of the bidual sheaves of holomorphic forms on a quasismooth complete intersection. Theorems are proved about the structure of the module of vector fields on a nondegenerate quasihomogeneous singularity and about whether the maximal modular stratum of a versal deformation of such a singularity is reduced.
Bibliography: 47 titles.

Full text: PDF file (4553 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:3, 437–477

Bibliographic databases:

UDC: 513.015.7+515.17
MSC: Primary 14B05; Secondary 14B07, 14B15, 14L30, 14M30, 32B30
Received: 23.12.1982
Revised: 22.12.1983

Citation: A. G. Aleksandrov, “Cohomology of a quasihomogeneous complete intersection”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985), 467–510; Math. USSR-Izv., 26:3 (1986), 437–477

Citation in format AMSBIB
\Bibitem{Ale85}
\by A.~G.~Aleksandrov
\paper Cohomology of a~quasihomogeneous complete intersection
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 3
\pages 467--510
\mathnet{http://mi.mathnet.ru/izv1363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=794953}
\zmath{https://zbmath.org/?q=an:0647.14027}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 3
\pages 437--477
\crossref{https://doi.org/10.1070/IM1986v026n03ABEH001155}


Linking options:
  • http://mi.mathnet.ru/eng/izv1363
  • http://mi.mathnet.ru/eng/izv/v49/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aleksandrov, “A de Rahm complex of nonisolated singularities”, Funct. Anal. Appl., 22:2 (1988), 131–133  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Aleksandrov, “Vector fields on a complete intersection”, Funct. Anal. Appl., 25:4 (1991), 283–284  mathnet  crossref  mathscinet  zmath  isi
    3. Herwig Hauser, Gerd Müller, “Affine varieties and Lie algebras of vector fields”, manuscripta math, 80:1 (1993), 309  crossref  mathscinet  zmath  isi
    4. Alexandre G. Aleksandrov, “Lʼindice topologique des champs de vecteurs sur les intersections complètes quasi-homogènes”, Comptes Rendus Mathematique, 2012  crossref
    5. A. G. Aleksandrov, “The Index of Differential Forms on Complete Intersections”, Funct. Anal. Appl., 49:1 (2015), 1–14  mathnet  crossref  crossref  zmath  isi  elib
    6. Gerardo Gonzalez-Sprinberg, Ivan Pan, “On smooth separatrices of foliations on singular surfaces”, Bull Braz Math Soc, New Series, 46:1 (2015), 1  crossref
    7. A. G. Aleksandrov, “Differential Forms on Quasihomogeneous Noncomplete Intersections”, Funct. Anal. Appl., 50:1 (2016), 1–16  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. G. Aleksandrov, “Logarithmic differential forms on varieties with singularities”, Funct. Anal. Appl., 51:4 (2017), 245–254  mathnet  crossref  crossref  isi  elib
    9. A. G. Aleksandrov, “Differential Forms on Zero-Dimensional Singularities”, Funct. Anal. Appl., 52:4 (2018), 241–257  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:275
    Full text:93
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019